MathSciNet Relay Station
MathSciNet bibliographic data
MR1661038 (99j:53073) 53C40 (53C15)
Etayo, Fernando On quasi-slant submanifolds of an almost Hermitian manifold. Publ. Math. Debrecen 53 (1998), no. 1-2, 217–223.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement